# SDR USAA040364

- Difficulty date: July 20, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,238 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH LONG, FS 727D AND STRINGER 23L.  INSTALLED DOUBLER PER SRM 53-00-01, FIG 229.  (M)
